# SDR SWAA2021072681336

- Difficulty date: June 9, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION LOCATED AROUND FASTENER HOLE ON FUSELAGE SKIN IN THE AREA UNDER THE DRAG LINK ASSEMBLY; COMMON TO THE BS540 BULKHEAD CHORD; BETWEEN S-21L AND S-22L. LOWER FUSELAGE. ; 2021-269663 / [01] ACCOMPLISHED EA 5331-E-14519-NG ON TTG8Q001PKAQ; [02] ACCOMPLISHED EA 5331-E-14519-NG ON TTG8Q001PKAQ.. RII ITEM
